# SDR MASA200800072

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 7,840 hours, 6,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AE20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2908 PHX - ALL FORWARD EMERGENCY FLOOD LIGHTS INOP.  MX REPLACED THE NR 1 BATTERY PACK.
